# SDR CALA9601739

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WING NR 5 SLAT ACTUATOR OUTBOARD ATTACH RIB AND A .5 INCH CRACK IN INBOARD ATTACH RIB OF NR 5 SLAT ACTUATOR.  THE CRACKS WERE STOP DRILLED, ANGLE REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 51-40-3.
